# SDR AU970559

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182M
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 838092R
- Condition: Out Of Limits
- Location: Engine
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE OUT OF LIMITS - FOUND DURING BULK STRIP DUE TO METAL CONTAMINATION - OTHER DEFECTS FOUND INCLUDED:-1. CAMSHAFT LOBE CASE HARDENING WORN AND LOBE CRACKED 2. THREE CYLINDERS UNSERVICEABLE WITH ONE CYLINDER WORN THROUGH  THE HARD CHROME3. INCORRECT PISTON RINGS WERE FITTED PERSONNEL/MAINTENANCE ERROR
